Notre Dame Journal of Formal Logic

A note on the generalized continuum hypothesis. III.

Bolesław Sobociński

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 4, Number 3 (1963), 233-240.

Dates
First available in Project Euclid: 31 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093957583

Digital Object Identifier
doi:10.1305/ndjfl/1093957583

Mathematical Reviews number (MathSciNet)
MR0171719

Zentralblatt MATH identifier
0178.31703

Subjects
Primary: 04.30

Citation

Sobociński, Bolesław. A note on the generalized continuum hypothesis. III. Notre Dame J. Formal Logic 4 (1963), no. 3, 233--240. doi:10.1305/ndjfl/1093957583. https://projecteuclid.org/euclid.ndjfl/1093957583


Export citation

See also

  • Part I: Bolesław Sobociński. A note on the generalized continuum hypothesis. I. Notre Dame Journal of Formal Logic, volume 3, issue 4, (1962), pp. 274-278.
  • Part II: Bolesław Sobociński. A note on the generalized continuum hypothesis. II. Notre Dame Journal of Formal Logic, volume 4, issue 1, (1963), pp. 67-79.